MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE
Model Number PCF-H190L
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that foreign material was found in the nozzle.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation and from the information obtained, the reported issues were confirmed, due to a leak failure occurring in switch 1, therefore the reprocess could not be completed and foreign matter remained.However, foreign material remaining in the device could not be identified.No physical damage was confirmed at the place with the foreign material remained.The root cause could not be identified.The suggested event is detectable and preventable by handling device in accordance with the following ifu.Ifu states that detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor the field performance of this device.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on a component analysis.Additional information: h11.An analysis of the foreign material found that the material was primarily composed of silicone.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA III COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20630462
Report Number9610595-2024-22869
Device Sequence Number7411476
Product Code FDF
UDI-Device Identifier04953170436659
UDI-Public04953170436659
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPCF-H190L
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer11/26/2024
05/08/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/02/2024
05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown